nasal congestion

Severe Congestion & Pain

Severe Congestion & Pain | Clear & Cool®

Severe Congestion & Pain | Clear & Cool® Active ingredients (in each 20 mL) Acetaminophen 650 mg: Pain reliever Guaifenesin 400 mg: Expectorant Phenylephrine HCl 10 mg: Nasal decongestant Uses Temporarily relieves: nasal congestion headache minor aches and pains sinus congestion and pressure Temporarily promotes nasal and/or sinus drainage. Helps loosen phlegm (mucus) and thin …

Severe Congestion & Pain | Clear & Cool® Read More »

Adblock Detected!

Our website is made possible by displaying online advertisements to our visitors. Please consider supporting us by whitelisting our website.